# SDR DALA2023071305711

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 ERA 609932-14 ISSUED FOR RH WING DRY BAY BARRIER PANEL WSTA 285- 313. CORRECTIVE ACTION: REF ERA 609932-14. (2862816)
